# SDR QXEA2009020900096

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 18,497 hours, 18,737 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0256
- Condition: Failed
- Location: Mlg
- Part time: 2,917 hours, 3,140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON TAKEOFF FOR A OPERATIONAL CHECK FLIGHT RAISED THE LANDING GEAR AND THE RIGHT MAIN GEAR DOOR INDICATOR REMAINED ILLUMINATED AND OBSERVER ONBOARD VERIFIED THE RIGHT MAIN GEAR WAS OPENED, PERFORMED AN ALTERNATE GEAR EXTENSION PER CHECKLIST.  FOUND MOISTURE BARRIER DAMAGED ON RT MLG SOLENOID SEQUENCE VALVE CONNECTOR RECEPTACLE.  REPLACED SSV.  COMPLIED WITH GEAR SWINGS AND OPERATIONAL TEST OF LANDING GEAR PRIMARY EXT AND RET AS REQUIRED BY AMM 32-31-41-400-801.  C/W FLUSH OF MLG LINES IAW HS 32-0060 AND RIL 84-29-039.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
